MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SURGICAL DRAPE; DRAPE,SHEET,3/4,53X77",ST,20/CS

MEDLINE INDUSTRIES, LP SURGICAL DRAPE; DRAPE,SHEET,3/4,53X77",ST,20/CS
Catalog Number DYNJP2414R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, medline drapes were recalled and had been used during a total knee arthroplasty procedure prior to the facility becoming aware of the recall.The procedure was initially performed on (b)(6) 2025.The patient subsequently required a second surgery on (b)(6) 2026, due to an infected knee.The facility stated they doubt the infections were related to the drapes or gowns used.
 
Additional Manufacturer Narrative
According to the facility, medline drapes were recalled and had been used during a total knee arthroplasty procedure prior to the facility becoming aware of the recall.The procedure was initially performed on (b)(6) 2025.The patient subsequently required a second surgery on (b)(6) 2026, due to an infected knee.The facility stated they doubt the infections were related to the drapes or gowns used.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h6, h7, and h9.After further investigation, it has been determined that the investigation involved a trend analysis and the device was not returned for evaluation.The investigation identified a sterilization problem and the issue was determined to be the result of a manufacturing deficiency.The affected product was included under recall number r 26 003.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
SURGICAL DRAPE
Common Device Name
DRAPE,SHEET,3/4,53X77",ST,20/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24327399
Report Number1417592-2026-00114
Device Sequence Number9524081
Product Code PUI
UDI-Device Identifier10080196764860
UDI-Public10080196764860
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJP2414R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-003
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown